Convergence of finite volume scheme for a three dimensional Poisson's equation.
Journal article, 2014

We construct and analyze a finite volume scheme for numerical solution of a three-dimensional Poisson equation. We derive optimal convergence rates in the discrete H1 norm and sub-optimal convergence in the maximum norm, where we use the maximal available regularity of the exact solution and minimal smoothness requirement on the source term. The theoretical results are justified through implementing some canonical examples in 3D. Bibliography: 26 titles. Illustrations: 4 figures.

Author

Mohammad Asadzadeh

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Krzysztof Bartoszek

Uppsala University

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 202 2 130-153

Subject Categories

Mathematics

Roots

Basic sciences

DOI

10.1007/s10958-014-2038-1

More information

Latest update

2/28/2018